Istituto di Scienza e Tecnologie dell'Informazione     
Codenotti B., Lotti G. A fast algorithm for the division of two polynomial matrices. In: IEEE Transactions on Automatic Control, vol. 34 (4) pp. 446 - 448. IEEE, 1989.
This note presents a new algorithm for the division or two polynomial matrices, consisting or a modification of the algorithm shown by Wang and Zhou. We improve the performance of their algorithm by means of the use of convolutions, and therefore of FFT techniques. Our method is based on the fast inversion or block triangular Toeplilz matrices, and it is amenable for parallel implementation.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional